# SDR GTIA20111127298

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 24,046 hours, 11,484 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ACCUMULATOR LOW PRESSURE.  R2 DOOR ACCUMULATOR SERVICED TO PROPER PRESS IAW AMM 52-10-00-614-001.
